MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 8806H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a vascular procedure on (b)(6) 2025 and suture was used.The suture broke.There were no patient adverse event.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Investigation summary- the product was returned to ethicon for evaluation.Eighteen (18) representative unopened samples were received for analysis.Product code 8806h.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damage was observed on the external packets.Following the sampling plan, a visual inspection was conducted on thirteen (13) samples.The packets were open, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related to the customer complaint and no defects were observed during evaluation.A functional test was performed using instron equipment and tensile force was above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.

Brand Name
PRLNE BLU 18IN 6-0 D/A BV-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23706791
Report Number2210968-2025-13545
Device Sequence Number10641842
Product Code GAW
UDI-Device Identifier10705031020696
UDI-Public(01)10705031020696(17)300331(10)107U4L
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8806H
Device Lot Number107U4L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown